# SDR SWIA2024061200011

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 41,393 hours, 40,746 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: UNKNOWN
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NOSE GEAR DISAGREE ON DEPARTURE RAN QRH GEAR WAS DOWN AND THREE GREEN  (FLIGHT 5082 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28370699 WITH THE FOLLOWING CORRECTIVE ACTION: "REF. CP 28370769 FOR REPLACEMENT OF LEAKING NLG NITROGEN CHARGING VALVE AND FULL SERVICE OF NLG SHOCK STRUT DUE TO NLG STRUT BEING FLAT AFTER RETURNING TO GATE.  OKAY FOR SERVICE AT THIS TIME."
